# SDR AALA20160303002

- Difficulty date: February 17, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 19,202 hours, 7,478 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, LOWER SKIN IS CRACKED AT STATION 101.90, APPROX 12 INCHES FWD OF REAR SPAR.  INSTALLED DOUBLER REPAIR IAW SRM 51-10-01-2R-11.  ACFT IN BASE MX.
